# SDR CA110324008

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 4,137 hours
- Engine: Allsn 250C30P
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Output Seal
- Part number: 406340105107
- Condition: Leaking
- Location: T/Rgearbox
- Part time: 4,162 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100HR INSPECTION, FOUND OIL LEAK IN TAIL ROTOR GEARBOX FAIRINGS.  AFTER REMOVING OUTPUT SEAL HOUSING, FOUND THE SPRING OF THE SEAL ON THE WEAR SLEEVE, AND WEAR SLEEVE WORN OVER 50 PERCENT THRU.  AFTER CALLING REPS AND OTHER COMPANYS WE FOUND THAT THIS IS STARTING TO BE A RE-OCCURING PROBLEM.  WE REPLACED THE SEAL AND WEAR SLEEVE, GROUND RUN THE HELICOPTER, AND CHECKED FOR LEAKS.  NO LEAKS OR DEFECTS FOUND.
